# SDR G6OA093003

- Difficulty date: September 29, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N609GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46932
- Aircraft time: 77,503 hours, 16,894 cycles
- Engine: Ge CF650*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30231R17
- Part serial: 15863
- Condition: Faulty
- Location: Fwd Lower Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

NR 3 LOWER FWD CARGO FIRE LIGHT CAME ON STEADY THEN BECAME INTERMITTENT.  SMELLED SMOKE IN CARGO BAY BRIEFLY.
